# SDR CALA2024040800990

- Difficulty date: April 5, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 129,344 hours, 20,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146T500029
- Condition: Corroded
- Location: Cargo Floor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE OB SUPPORT ON THE LWR SURFACE AT THE OB ATTACH POINTS FOR PDU 10R B ETWEEN STA 1307 AND STA 1329 AT RBL33.  REMOVED & REPLACED CORRODED INTERCOSTAL IAW B767 SRM 51-40-02 SE CTION 7. SEE PARTIAL WORK ACCOMPLISHED FOR WORK COMPLETED. PARTI AL WORKSHEET 51
